RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 778–785 (Mi de8755)  

Ordinary Differential Equations

On the stability in the critical case of a root equal to unity for continuous-discrete systems

E. F. Starozhilov

Sevastopol Institute of Instrument

Full text: PDF file (1037 kB)

English version:
Differential Equations, 1995, 31:5, 719–726

Bibliographic databases:
UDC: 517.925
Received: 31.01.1994

Citation: E. F. Starozhilov, “On the stability in the critical case of a root equal to unity for continuous-discrete systems”, Differ. Uravn., 31:5 (1995), 778–785; Differ. Equ., 31:5 (1995), 719–726

Citation in format AMSBIB
\Bibitem{Sta95}
\by E.~F.~Starozhilov
\paper On the stability in the critical case of a root equal to unity for continuous-discrete systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 778--785
\mathnet{http://mi.mathnet.ru/de8755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370796}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 719--726


Linking options:
  • http://mi.mathnet.ru/eng/de8755
  • http://mi.mathnet.ru/eng/de/v31/i5/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019